# SDR SWIA201125690

- Difficulty date: February 23, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 20,049 hours, 17,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD NR 3 EMERGENCY LIGHT IS OUT.  (FLT 5821)RELAMPED.
